# SDR DALA2019020400698

- Difficulty date: February 3, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 73,929 hours, 55,643 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 19D SEAT MOUNTED EMERGENCY PATH LIGHT INOP. REPLACED SEAT HARNESS OPS CHECK GOOD MD88 AMM 33-53. (LP4701138)
